UNIGE document Scientific Article
previous document  unige:12392  next document
add to browser collection
Title

One-relator groups of exponential growth have uniformly exponential growth

Authors
Published in Mathematical Notes. 2001, vol. 69, no. 3/4, p. 575 - 577
Keywords growth of groupsexponential growthuniformly exponential growthone-relator groups
Stable URL https://archive-ouverte.unige.ch/unige:12392
Full text
Identifiers
Structures

171 hits

0 download

Update

Deposited on : 2010-11-09

Export document
Format :
Citation style :